# SDR AALA202507211099

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 6 LH ON HORIZONTAL STABILIZER. MAINTENANCE REPLACED ELEVATOR HINGE ARM #5 LH ON HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001-A  AND AMM 55-16-42-400-001-A.
